# SDR 2015FA0000473

- Difficulty date: October 1, 2015
- Submitted: October 2, 2015
- Operation: General aviation
- Make and model: Cirrus SR22
- Aircraft time: 151 hours
- Engine: Cont IO550N
- Engine time: 151 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Condition: Failed
- Location: Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED SLIPPING STARTER ADAPTER.
